# SDR SWIA202156919

- Difficulty date: February 13, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH INBOARD FLAP OUTBOARD HINGE ARM INBOARD GUIDE PLATE CHAFED.   (C-CHECK) RO 3/10/2021    REMOVED DAMAGE ON LH INBOARD FLAP OUTBOARD HINGE ARM INBOARD GUIDE PLATE REF CRJ200 SRM 51-12-00 SEE CONTINUATION FOR WORK PERFORMED
